International Journal of Dynamical Systems and Differential Equations (IJDSDE)

Description: 

International Journal of Dynamical Systems and Differential Equations
(IJDSDE)

http://www.inderscience.com/ijdsde

Publisher: Inderscience

International Journal of Dynamical Systems and Differential Equations
(IJDSDE) is a quarterly international journal that publishes original
research papers of high quality in all areas related to dynamical systems
and differential equations and their applications in biology, economics,
engineering, physics, and other related areas of science.

Manuscripts concerned with the development and application innovative
mathematical tools and methods from dynamical systems and differential
equations, are encouraged.

IJDSDE publishes original peer-reviewed papers which include research
papers, comprehensive survey articles, conference reports and book reviews
within the whole field of dynamical systems and differential equations, and
it will continue to provide information on the latest trends and
developments in this ever-expanding subject. Special Issues devoted to
important topics on dynamical systems and differential equations and
applications will occasionally be published.

ISSN (Online): 1752-3591
ISSN (Print): 1752-3583

Editor-in-Chief:

Prof. Yong Zhou
Xiangtan University
School of Mathematics and Computational Science
Institute for Computational and Applied Mathematics
Hunan 411105
P.R. CHINA

Email: yzhou@xtu.edu.cn

Content available by subscription. Free content available online.

Abstracts available online. Articles available in PDF format.

Current Issue: Volume 1 Issue 2 2007

Date: 2 April 2008

Publisher: 
Original posting date: 
Wednesday, April 2, 2008
©1995 - 2014 Georgetown University Library
37th & O Streets NW Washington DC 20057-1174   •   202.687.7607